# SDR SWIA202056230

- Difficulty date: December 9, 2020
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7576
- Aircraft time: 40,661 hours, 37,355 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LEFT BL9 FLOOR SEAT RAIL FROM APPROX. AFT OF FS394.00 TO APPROX  FS409.00+128 HAS CORROSION ALONG ITS LENGTH AROUND FASTENER HOLE AND ON MULTIPLE ELEMENTS. (MARKED)   (C-CHECK) RO 2/9/2021   LBL9 FLOOR SEAT RAIL FROM APPROX. AFT OF FS.394 TO APPROX. FS.409+128 FOUND TO BE UNSERVICEABLE. FABRICATED A NEW SEAT RAIL REF REO 601R-53-00-485 REV -D DATED 2018-01-29 AND INSTALLED THE NEW SEAT RAIL ON LBL9 FROM APPROX. AFT OF FS394 TO APPROX. FS409+128 REF CRJ 200 AMM 53-01-11-400-802. SEE CONTINUATION FOR FURTHER DETAILS.
